Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 53, No. 1 (January, 2001)
T. Shioya Convergence of Alexandrov spaces and spectrum of Laplacian 1−15
N. C. Kourogenis and N. S. Papageorgiou Multiple solutions for nonlinear discontinuous strongly resonant elliptic problems 17−34
S. Kamo Cardinal invariants associated with predictors, II 35−57
S. Kračmar, A. Novotný and M. Pokorný Estimates of Oseen kernels in weighted Lp spaces 59−111
T. Futamura, K. Kishi and Y. Mizuta A generalization of the Liouville theorem to polyharmonic functions 113−118
H. Aikawa Boundary Harnack principle and Martin boundary for a uniform domain 119−145
T. Hayashi Realization of amenable bicategories and weak amenability of fusion algebras 147−174
J. Coates and S. Howson Euler characteristics and elliptic curves, II 175−235
N. Ando The behavior of the principal distributions around an isolated umbilical point 237−260

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.